MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the sae onset was on (b)(6) 2024 but the site became aware of the event on 01jun2024 during the subject's 6-months follow-up, and did not consider the event as serious until 06jun2024.The sae has been described as "intestinal occlusion due to internal hernia".The subject is a 60-year-old male who underwent a laparoscopic cystectomy due to a carcinoma on (b)(6) 2023.On (b)(6) 2024 the subject suffered an episode of bowel occlusion due to an internal hernia that was confirmed with a ct scan on (b)(6) 2024 "signs of intestinal obstruction due to probable internal herniation of loops into the pelvic cavity w/ intestinal ischemia".The following day, on (b)(6) 2024, an exploratory laparotomy involving a segmental enterectomy with l-l anastomosis and the placement of a drain was performed.Due to the good peri and postoperative evolution, he was discharged from the hospital on (b)(6) 2024.According to the investigator´s criteria, the sae has been determined to be not related to neither the procedure or the device.
 
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be not related to neither the procedure or the device.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
MDR Report Key19505196
Report Number1223422-2024-00021
Device Sequence Number4019819
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale